CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Second-order two-scale analysis and numerical algorithm for the damped wave equations of composite materials with quasi-periodic structures 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 298, 页码: 201-220
Authors:  Dong, Hao;  Nie, Yufeng;  Cui, Junzhi;  Wu, Yatao;  Yang, Zihao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Multiscale asymptotic analysis  Damped wave equations  Quasi-periodic structure  Second-order two-scale numerical method  Newmark scheme  
secondordertwoscaleanalysisandnumericalalgorithmsforthehyperbolicparabolicequationswithrapidlyoscillatingcoefficients 期刊论文
chinesephysicsb, 2015, 卷号: 24, 期号: 9
Authors:  Dong Hao;  Nie Yufeng;  Cui Junzhi;  Wu Yatao
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10